271 102

Almost multi-quadratic mappings in non-Archimedean spaces

Title
Almost multi-quadratic mappings in non-Archimedean spaces
Author
박춘길
Keywords
non-Archimedean space; Hyers-Ulam stability; multi-quadratic mapping; fixed point method
Issue Date
2020-06
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Citation
AIMS MATHEMATICS, v. 5, no. 5, page. 5230-5239
Abstract
In this article, we introduce the generalized multi-quadratic mappings and then describe them as a equation. As a special case of such mappings, we study the Hyers-Ulam stability of multi-quadratic mappings in non-Archimedean spaces by applying a fixed point theorem. Moreover, we prove that such mappings can be hyperstable.
URI
http://www.aimspress.com/article/doi/10.3934/math.2020336https://repository.hanyang.ac.kr/handle/20.500.11754/167415
ISSN
2473-6988
DOI
10.3934/math.2020336
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Almost multi-quadratic mappings in non-Archimedean spaces.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE